# SDR CA970707023

- Difficulty date: June 23, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Piper PA-31
- Engine: Lyc TIO540A2B
- System (JASC): 3240 · Landing Gear Brake System
- Part: Lining
- Part number: 3068
- Condition: Wrong Part
- Location: Brake
- Part time: 7,162 hours
- Component: Cleveland, 3068
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

(CAN) INCORRECT BRAKE LININGS AND PADS FOUND ON BRAKE ASSEMBLY.  REPLACED WITH CORRECT PARTS.
